# SDR UPS97824884

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FRAME 340 AFT SIDE LONG 32L TO 33L HAS MODERATE TO HEAVY CORROSION AT PREVIOUSLY REWORKED AREA.  REPAIRED IAW SRM 51-1-20 AND DHC SK 801-692.
